|adderall withdrawal drug||1.8||0.5||7380||6|
Sleepiness can also occur when you stop taking Adderall, especially if you were taking high doses for a prolonged time. An Adderall crash is what happens when you stop taking your Adderall suddenly, instead of weaning off the drug properly. Stopping suddenly can lead to withdrawal symptoms, including:How bad is Adderall withdrawal?
The most severe physical Adderall withdrawal symptoms tend to spike within 2-3 days after your last dose of Adderall. During this time you may experience rapid heart rate, feelings of lethargy and fatigue, and possibly intense mental depression. Seizures are also common and can be life-threatening.What helps with Adderall withdrawal?
However, if a person is experiencing severe mood or withdrawal symptoms, they can talk to their doctor for help and advice. A doctor may sometimes prescribe temporary medications to help a person navigate an Adderall crash. These can include medications to promote sleep, such as Valium or Xanax. A doctor may also prescribe low-dose antidepressants.